Phillips, Richard E.
On absolutely simple locally finite groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 213-220
Zbl 0653.20027 | MR 964032
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__213_0

Bibliographie

[1] S. Chehata, An algebraically simple ordered group, Proc. London Math. Soc., (3) 2 (1952), pp. 183-197. MR 47031 | Zbl 0046.02501

[2] B. Hartley, Serial subgroups of locally finite groups, Proc. Cambridge Philos. Soc., 71 (1972), pp. 199-201. MR 291300 | Zbl 0231.20011

[3] K. Hickin, Countable type local theorems in algebra, J. of Algebra, 27 (1973), pp. 523-537. MR 340424 | Zbl 0275.08005

[4] K. Hickin - R.E. Phillips, On classes of groups defined by systems of subgroups, Arch. der Math., 24 (1973), pp. 346-350. MR 335648 | Zbl 0275.20070

[5] O. Kegel, Über einfache, lokal endliche Gruppen, Math. Z., 95 (1967), pp. 169-195. MR 204527 | Zbl 0147.27002

[6] O. Kegel - B. A. F. WEHRFRITZ, Locally Finite Groups, North Holland, London (1973). MR 470081 | Zbl 0259.20001

[7] R.D. Kopperman - A.R.D. Mathias, Some problems in group theory, « The Syntax and Semantics of Infinitary Languages », Lecture Notes in Math., 72, Springer-Verlag, New York (1968). MR 234827 | Zbl 0182.32601

[8] A.G. Kurosh, The Theory of Groups, Vol. II, Chelsea, New York (1956). MR 80089 | Zbl 0064.25104

[9] R.E. Phillips, Countably recognizable classes of groups, Rocky Mt. J. of Math., 1 (1971), pp. 489-497. MR 280579 | Zbl 0229.20029

[10] R.E. Phillips, Existentially closed locally finite central extensions; multipliers and local systems, Math. Z., 487 (1984), pp. 383-392. MR 757478 | Zbl 0551.20021

[11] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Vol. I and II, Springer-Verlag, New York (1972). Zbl 0243.20033